Alert archive / Pennsylvania / Areal Flood Warnings in 2018
Areal Flood Warning 17, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Apr 16, 2018, 2:27 PM EDT for Montgomery County, Philadelphia County, Pennsylvania. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 16, 2018, 2:27 PM EDT (18:27 UTC)
- Expired
- Apr 16, 2018, 7:32 PM EDT
- In force
- 5 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 66 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.5 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 391 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 902 m²/s²
- 0-3 km storm-relative helicity
- 990 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
992
WGUS41 KPHI 161827
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
227 PM EDT MON APR 16 2018
PAC091-101-162230-
/O.NEW.KPHI.FA.W.0017.180416T1827Z-180416T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montgomery PA-Philadelphia PA-
227 PM EDT MON APR 16 2018
The National Weather Service in Mount Holly NJ has issued a
* Flood Warning for...
Southeastern Montgomery County in southeastern Pennsylvania...
Philadelphia County in southeastern Pennsylvania...
* Until 630 PM EDT
* At 226 PM EDT, reporting gauges indicated flooding across the
warned area. This includes the Wissahickon and Pennypack Creeks in
Philadelphia. This flooding is ongoing from the heavy rain that
fell earlier today, and this Areal Flood Warning will remain in
effect until the gauges subside.
* Some locations that could experience flooding include...
Philadelphia, Camden, Norristown, East Norriton, Yeadon,
Conshohocken, Hatboro, Ambler, Jenkintown, Narberth, National Park,
Rockledge, Abington, Bryn Athyn, Wissinoming, Willow Grove, Morris
Park, Germantown, Northeast Philadelphia and Center City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4005 7498 3996 7513 3988 7515 3987 7521
3988 7526 3994 7524 3997 7525 3997 7528
4002 7531 4007 7538 4025 7520 4011 7496
$$
MPS3 follow-up statements
262
WGUS81 KPHI 162131
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
531 PM EDT MON APR 16 2018
PAC091-162139-
/O.CAN.KPHI.FA.W.0017.000000T0000Z-180416T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montgomery PA-
531 PM EDT MON APR 16 2018
...THE FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN MONTGOMERY
COUNTY...
The flood water is receding. Therefore, the flooding threat has
ended.
LAT...LON 4005 7498 3996 7513 3988 7515 3987 7521
3988 7526 3994 7524 3997 7525 3997 7528
4001 7521 4005 7526 4009 7523 4008 7517
4005 7510 4008 7509 4014 7501 4011 7496
$$
PAC101-162230-
/O.CON.KPHI.FA.W.0017.000000T0000Z-180416T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Philadelphia PA-
531 PM EDT MON APR 16 2018
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR
PHILADELPHIA COUNTY...
At 529 PM EDT, flooding continues to subside across Philadelphia,
but the Wissahickon Creek remains above flood stage. Please continue
to exercise caution and be aware for any flooded closed roads due
roads.
Some locations that could experience flooding include...
Philadelphia, Camden, Yeadon, National Park, Rockledge, Wissinoming,
Ben Franklin Bridge, Holmesburg, Morris Park, Kensington, Germantown,
Northeast Philadelphia, Center City, Roxborough, Chestnut Hill, South
Philadelphia, Tacony, Philadelphia International Airport, Colwyn and
Wyndmoor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4005 7498 3996 7513 3988 7515 3987 7521
3988 7526 3994 7524 3997 7525 3997 7528
4001 7521 4005 7526 4009 7523 4008 7517
4005 7510 4008 7509 4014 7501 4011 7496
$$
MPS466
WGUS41 KPHI 162222
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
622 PM EDT MON APR 16 2018
PAC101-170230-
/O.EXT.KPHI.FA.W.0017.000000T0000Z-180417T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Philadelphia PA-
622 PM EDT MON APR 16 2018
The National Weather Service in Mount Holly NJ has extended the
* Flood Warning for...
Philadelphia County in southeastern Pennsylvania...
* Until 1030 PM EDT
* At 621 PM EDT, the Wissahickon Creek remains above flood stage,
but continues to subside. Please continue to exercise caution and
be aware for any flooded closed roads due roads.
* Some locations that could experience flooding include...
Philadelphia, Camden, Yeadon, National Park, Rockledge,
Wissinoming, Ben Franklin Bridge, Holmesburg, Morris Park,
Kensington, Germantown, Northeast Philadelphia, Center City,
Roxborough, Chestnut Hill, South Philadelphia, Tacony, Philadelphia
International Airport, Colwyn and Wyndmoor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4005 7498 3996 7513 3988 7515 3987 7521
3988 7526 3994 7524 3997 7525 3997 7528
4001 7521 4005 7526 4009 7523 4008 7517
4005 7510 4008 7509 4014 7501 4011 7496
$$
MPS593
WGUS81 KPHI 162332
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
732 PM EDT MON APR 16 2018
PAC101-162342-
/O.CAN.KPHI.FA.W.0017.000000T0000Z-180417T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Philadelphia PA-
732 PM EDT MON APR 16 2018
...THE FLOOD WARNING HAS BEEN CANCELLED FOR PHILADELPHIA COUNTY...
Flood waters have receded, and are no longer expected to pose a
threat to life or property. Please continue to heed any road
closures.
LAT...LON 4005 7498 3996 7513 3988 7515 3987 7521
3988 7526 3994 7524 3997 7525 3997 7528
4001 7521 4005 7526 4009 7523 4008 7517
4005 7510 4008 7509 4014 7501 4011 7496
$$
MPSWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Apr 16, 1:29 PM EDT, 58 minutes earlier.
Area forecast discussion, Apr 16, 1:29 PM EDT, 58 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
129 PM EDT Mon Apr 16 2018
.SYNOPSIS...
The low pressure system that brought storms and a cold front to the
Mid Atlantic this morning, will slowly propagate northeast away from
the region on Tuesday. Another area of low pressure organizing over
the Midwest will propagate towards New England on Thursday. As it
does so, our region will first see a warm front, followed quickly by
a cold front. Canadian high pressure will move into the area for
the weekend.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
The steady moderate to heavy rainfall has moved out of the area
this morning, therefore the Flash Flood Watch was cancelled.
There will remain some residual flooding into this afternoon and
evening. Several Flood Warnings and Flood Advisories remain in
effect, so please see these statements for the latest updates.
A warm front remains in place across basically the I-95
corridor early this afternoon. Its parent low pressure system
has now moved to Chester and Lancaster counties in
Pennsylvanian. This low will continue to lift across eastern
Pennsylvania through the remainder of today, before lifting into
New York state through the late afternoon and into this evening.
As it does so, it will continue to lift the warm front across
the area, as well as pull the cold front across the area as
well.
As the low lifts north of the area and the fronts move across
the area, there will remain a chance for scattered showers and
thunderstorms through the afternoon as additional short
wave/vorticity impulses move across the area. However, most
places this afternoon will remain dry.
Winds will remain gusty 20 to 30 mph, with higher gusts reaching
30-40 mph at times into this afternoon. Directions will remain
northeast-easterly ahead of the warm front, then become more
south-southwesterly behind the warm front, before swinging to
west-southwest behind the cold front this afternoon.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
By early this evening, low will be departing to the NE into NY
State into New England dragging a final surface trough through
the area. In addition, systems' upper low will still be centered
near western PA with the broad circulation continuing to spin
shortwaves through the area. The upshot of this is that mainly
cloudy skies with some continuing scattered showers are likely
to affect parts of the area at least into this evening and
likely through the overnight across the southern Poconos. In
fact as temperatures drop off into the low to mid 30s tonight
across the far north, any rain showers will change over to snow
showers with continuing cool, gusty, west winds. Temps will be a
bit warmer farther south with lows mainly in the upper 30s to
low 40s over SE PA through central, S NJ, and the Delmarva.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
Made few changes to the long term forecast in order to focus on the
ongoing weather tonight.
Fair weather is expected from Tuesday night into Wednesday as high
pressure arrives across the area. It will be a bit warmer than
Monday/Tuesday, but still slightly below normal for mid-April. Highs
will generally be in the mid/upper 50s north/west and low/mid 60s
south/east. These values will be 2 o 4 degrees below normal.
Another low pressure system will approach the area later Wednesday
and last into Thursday evening. The system will be progressive, so
even though the low is depicted by the models as being rather
strong, it will not have large window of opportunity when our area
will be in the warm sector, and thus have more moisture for
precipitation. We therefore have mostly chc pops in the fcst for Wed
night/Thu and slgt chc pops into Thu night. Temperatures will remain
mostly at or a little below normal this period. The warmest day will
be Thursday (near normal) with mid/upper 50s for highs across the
north and low/mid 60s over Delmarva and srn NJ.
High pressure from Canada builds in for late this week and into the
weekend. Mostly fair weather is expected with a continuation of
below normal temperatures.
&&
.AVIATION /17Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Today...Conditions remain between MVFR and IFR early this
afternoon, and will remain so through much of the remainder of
the afternoon. However, by late this afternoon and into this
evening, we expect an improving trend to VFR. There will remain
a chance for scattered showers during the afternoon hours, with
an occasional thunderstorm possible. However, we will not
include thunderstorms at this time unless we see them on radar.
E/SE winds north of the warm front will shift to SW/W this
afternoon as the warm front and low pressure lift north of the
area. Winds speeds will be around 10 to 15 knots, with gusts to
around 20 to 30 knots for many locations. Potential for some
erratic winds/gusts around showers. Moderate confidence.
Tonight...mainly VFR. Moderate confidence.
Outlook...
Tuesday and Wednesday...Mostly VFR conditions are expected. A few
showers are possible, primarily for KABE and KRDG, which could lead
to brief reductions in the flight category. Moderate confidence.
Wednesday night and Thursday...Starting VFR, we may see conditions
lower as a warm front lifts through the area and precipitation moves
in. However, confidence is low at this time.
Thursday night and Friday...Mostly VFR expected behind a cold front
that will bring a shift to northwesterly winds and drier conditions.
High confidence.
&&
.MARINE...
We have extended the Gale Warning for the Delaware Bay and the
southern waters adjacent to Delaware, and also keep the Gale
Warning in place across the waters adjacent to New Jersey. While
many locations are not reaching gale force right now, as the low
pressure lifts to the north of the area and the cold front
slides through this afternoon, winds will likely increase again
to gale force for a period this afternoon.
The heaviest and steady rainfall is lifting through the northern
half of the New Jersey coastal waters, and behind this rainfall,
we expect scattered showers and possibly an occasional
thunderstorm through the remainder of the afternoon.
Tonight...A relative respite as winds should actually drop
below SCA levels this evening before starting to ramp back up
again overnight...likely to near or just below SCA levels by
early Tuesday.
Outlook...
Tuesday and Tuesday night...lingering elevated seas are possible on
the ocean waters through this time. Otherwise, winds should stay
below SCA criteria.
Wednesday and Thursday...Winds and seas are expected to be below SCA
criteria.
Thursday night and Friday...Winds and seas should increase once
again and may approach SCA criteria.
&&
.HYDROLOGY...
Flash Flood Watch will continue for now as heavy rain moves
through the area. Several Flood Advisories and Flood/Flash
Flood Warnings are being issued as well. Please see the latest
warnings and advisories for the latest information.
&&
.TIDES/COASTAL FLOODING...
130 PM Update: Coastal Flood Warnings have been allowed to
expire for coastal NJ and DE. Most tidal gauges captured minor
tidal flooding. However, the severity of flooding was
exacerbated by freshwater runoff from the heavy rain that
occurred with the morning high tide.
The Coastal Flood Warning for the upper Delaware Bay (New
Castle, DE and Salem, NJ counties) continues through 2 PM. Reedy
Point peaked at only one-tenth inch below moderate threshold
with the midday high tide.
The Coastal Flood Advisory for the tidal portion of the Delaware
River (including Philadelphia and Trenton) was originally only
valid through 3 PM but was extended through 5 PM since high tide
occurs at Philadelphia just before 3 PM and just after 4 PM at
Trenton.
A Coastal Flood Advisory was issued for the eastern and
northeastern shore of the Maryland Chesapeake Bay for this
afternoon and evening. Positive tidal anomalies about both
Tolchester and Cambridge tidal gauges have been increasing
steadily over the past few hours and has not been particularly
well forecast by models. Expect these surge values to remain
steady or even start to decrease heading toward the next high
tide (just after 5 PM at Cambridge and just after 8 PM at
Tolchester Beach) in conjunction with a wind shift from Sly to
Wly.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Coastal Flood Advisory until 5 PM EDT this afternoon for
PAZ070-071-106.
NJ...Coastal Flood Warning until 2 PM EDT this afternoon for NJZ016.
Coastal Flood Advisory until 5 PM EDT this afternoon for
NJZ015-017>019.
DE...Coastal Flood Warning until 2 PM EDT this afternoon for DEZ001.
MD...Coastal Flood Advisory until 11 PM EDT this evening for MDZ008-
012.
Coastal Flood Advisory until 9 PM EDT this evening for MDZ015-
019-020.
MARINE...Gale Warning until 5 PM EDT this afternoon for ANZ430-431-
450>455.
&&
Synopsis...Johnson
Near Term...Fitzsimmons/Robertson
Short Term...Fitzsimmons
Long Term...Johnson
Aviation...Fitzsimmons/Johnson/Robertson
Marine...Fitzsimmons/Johnson/Robertson
Hydrology...
Tides/Coastal Flooding...KleinHazardous weather outlook, Apr 16, 2:01 PM EDT, 26 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 201 PM EDT Mon Apr 16 2018 NJZ008>010-012-013-016-PAZ102>105-171815- Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Salem- Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks- 201 PM EDT Mon Apr 16 2018 This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Excessive runoff from this morning's heavy rain will continue to cause flooding along creeks, streams, smaller river basins and in poor drainage areas this afternoon. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ015-017>019-PAZ070-071-106-171815- Mercer-Gloucester-Camden-Northwestern Burlington-Delaware- Philadelphia-Lower Bucks- 201 PM EDT Mon Apr 16 2018 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for central New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001>004-NJZ001-007-014-020>027-PAZ054-055-060>062-101-171815- New Castle-Kent-Inland Sussex-Delaware Beaches-Sussex-Warren- Eastern Monmouth-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Western Chester- 201 PM EDT Mon Apr 16 2018 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, central New Jersey, northern New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ008-012-171815- Cecil-Kent MD- 201 PM EDT Mon Apr 16 2018 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ015-019-020-171815- Queen Annes-Talbot-Caroline- 201 PM EDT Mon Apr 16 2018 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-171815- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 201 PM EDT Mon Apr 16 2018 ...GALE WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Apr 16, 9:43 AM EDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
943 AM EDT MON APR 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLASH FLOOD PHILADELPHIA 39.96N 75.14W
04/16/2018 PHILADELPHIA PA EMERGENCY MNGR
RESCUES AND STUCK VEHICLES REPORTED IN THE AREA OF
COBBS CREEK. COBBS CREEK EXCEEDED ITS FLOOD STAGE OF 7
FEET AT 730 AM AND CRESTED AT 7.09 FEET BEFORE QUICKLY
FALLING BACK BELOW FLOOD STAGE BY 8 AM.
&&
EVENT NUMBER PHI1800613
MEOLALocal storm report, Apr 16, 10:06 AM EDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1006 AM EDT MON APR 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM FLOOD PHILADELPHIA 39.96N 75.14W
04/16/2018 PHILADELPHIA PA EMERGENCY MNGR
FLOODING REPORTED ON INTERSTATE 95 AT THE ON RAMP NEAR
FRONT AND MARKET STREETS.
&&
EVENT NUMBER PHI1800614
JRKLocal storm report, Apr 16, 10:10 AM EDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1010 AM EDT MON APR 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLOOD SOUTH BRUNSWICK 40.40N 74.54W
04/16/2018 MIDDLESEX NJ LAW ENFORCEMENT
ROUTE 1 SOUTHBOUND CLOSED DUE TO FLOODING ON THE
ROADWAY.
&&
EVENT NUMBER PHI1800616
MEOLALocal storm report, Apr 16, 10:39 AM EDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1039 AM EDT MON APR 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM COASTAL FLOOD ATLANTIC CITY 39.36N 74.45W
04/16/2018 ATLANTIC NJ NEWSPAPER
WESTBOUND FAIRMONT AVENUE CLOSED AT TEXAS AVENUE DUE TO
FLOODING.
&&
EVENT NUMBER PHI1800617
MEOLALocal storm report, Apr 16, 11:20 AM EDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1120 AM EDT MON APR 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 AM FLOOD PLAINSBORO 40.33N 74.60W
04/16/2018 MIDDLESEX NJ LAW ENFORCEMENT
MAPLETON ROAD BETWEEN SEMINARY DRIVE/BARCLAY BLVD AND
LAKEVIEW TERRACE CLOSED DUE TO FLOODING.
&&
EVENT NUMBER PHI1800618
MEOLASpecial weather statement, Apr 16, 12:04 PM EDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1204 PM EDT MON APR 16 2018
DEZ001-MDZ008-PAZ101-102-161630-
New Castle-Cecil-Western Chester-Eastern Chester-
1204 PM EDT MON APR 16 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NEW CASTLE...
NORTHEASTERN CECIL AND SOUTHWESTERN CHESTER COUNTIES...
At 1201 PM EDT, a strong thunderstorm was located over Elkton,
moving north at 40 mph.
Winds up to 40 mph, brief heavy downpours and pea size hail are
possible with this storm.
This storm will be near...
Andora and Fair Hill around 1205 PM EDT.
Newark, Glen Westover, Appleton, Blake and Lombard around 1210 PM
EDT.
Kemblesville, Ladenberg and Pike Creek around 1215 PM EDT.
West Grove, North Star, Hockessin and Ashland around 1220 PM EDT.
Kennett Square and Cochranville around 1225 PM EDT.
Coatesville and Marshallton around 1230 PM EDT.
Although cloud to ground lightning has not yet been detected,
lightning strikes may develop shortly with this storm showing signs
of strengthening. Lightning can strike 10 miles away from a
thunderstorm. Seek a safe shelter inside a building or vehicle.
LAT...LON 4001 7595 4005 7593 4001 7555 3949 7578
3954 7594 3982 7597 3993 7599 3994 7598
3995 7600
TIME...MOT...LOC 1601Z 188DEG 36KT 3964 7583
JRKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 12:32 AM EDT | Winter Weather Advisory | PHI | Carbon, Monroe | 8 hr |
| Apr 16, 5:34 AM EDT | Areal Flood Advisory | PHI | Chester, Delaware | 4 hr |
| Apr 16, 5:52 AM EDT | Areal Flood Advisory | PHI | Bucks, Delaware, Montgomery, Philadelphia | 7 hr |
| Apr 16, 6:30 AM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Chester, Lehigh, Montgomery, Northampton | 4 hr |
| Apr 16, 7:04 AM EDT | Flash Flood Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 4 hr |
| Apr 16, 7:26 AM EDT | Special Weather Statement | PHI | Bucks, Philadelphia | 34 min |
| Apr 16, 7:45 AM EDT | River Flood Warning | PHI | Delaware | 4 hr |
| Apr 16, 8:44 AM EDT | Areal Flood Warning | PHI | Philadelphia | 2 hr |
| Apr 16, 9:26 AM EDT | Areal Flood Warning | PHI | Bucks | 4 hr |
| Apr 16, 10:45 AM EDT | Areal Flood Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 4 hr |
| Apr 16, 11:41 AM EDT | River Flood Warning | PHI | Bucks | 12 hr |
| Apr 16, 12:04 PM EDT | Special Weather Statement | PHI | Chester | 26 min |
| Apr 16, 1:31 PM EDT | Areal Flood Warning | PHI | Bucks, Philadelphia | 4 hr |
| Apr 16, 2:45 PM EDT | Coastal Flood Warning | PHI | Bucks, Delaware, Philadelphia | 3 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2018Every areal flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.